×

zbMATH — the first resource for mathematics

Riemann-Stieltjes approximations of stochastic integrals. (English) Zbl 0185.44401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Doob, J.L.: Stochastic processes. New York: John Wiley & Sons 1953. · Zbl 0053.26802
[2] Dynkin, E.B.: Markov processes ? I. Berlin: Springer and New York: Academic Press 1965. · Zbl 0132.37901
[3] Stratonovich, R.L.: A new representation for stochastic integrals. Vestnik Moskov Univ., Ser. I, 1, 3- 12 (1964). Reprinted in SIAM J. Control 4, 362-371 (1966).
[4] Wong, E., and M. Zakai: On the relationship between ordinary and stochastic differential equations. Internat. J. Engin. Sci. 3, 213-229 (1965). · Zbl 0131.16401 · doi:10.1016/0020-7225(65)90045-5
[5] ? ?: On the convergence of ordinary integrals to stochastic integrals. Ann. math. Statistics 36, 1560-1564 (1965). · Zbl 0138.11201 · doi:10.1214/aoms/1177699916
[6] Prokhorov, YuV.: Convergence of random processes and limit theorems in probability theory. Theor. Probab. Appl. 1, 157-213 (1956). · doi:10.1137/1101016
[7] Nelson, Edward: Regular probability measures on function space. Ann. of Math., II. Ser. 69, 630-643 (1959). · Zbl 0087.13102 · doi:10.2307/1970027
[8] Lévy, P.: Processus stochastique et mouvement Brownien. Paris: Gauthier-Villars 1948. · Zbl 0034.22603
[9] Loéve, M.: Probability theory, 3rd ed. Princeton: Van Nostrand 1963. · Zbl 0095.12201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.